# SDR AALA982288

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER SEALER AROUND LIGHT PAN STATION 720 B - 720C STRINGER 15L.  REMOVED CORROSION, REPAIRED SKIN AT WING ICE LIGHT CUT OUT PER SRM 53-30-3.  (M)
